# SDR AWXA0001842

- Difficulty date: June 8, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 49,007 hours, 34,909 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Guard
- Condition: Out Of Position
- Location: Elevator
- Part time: 49,007 hours, 34,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 6/7/01 - FLT 519 - HEAVY ELEVATOR AFTER ROTATION; AIRCRAFT RETURNED TO AIRPORT W/ NO FURTHER PROBLEMS.  MX FOUND CABLE PULLEY BRACKET AT STA 420 ON CABLE EBS WORN; REPLACED PULLEY BRACKET; AIRCRAFT RETURNED TO SERVICE.  THE ELEV CABLE EB-5 WAS FOUND TO HAVE COME OFF THE PULLEY AND SLIPPED BETWEEN THE PULLEY AND BRACKET.  FURTHER INVESTIGATION FOUND THE PULLEY GUARD WAS LOCATED 4.383 INCH FROM THE PULLEY CENTER BOLT HOLE.  BOEING DWG 69-73450 INDICATES IT SHOULD BE 4.268 TO 4.278 INCH.  THE AIRCRAFT CAME OUT OF C-CHECK ON 5-26-2001 WHERE WORK HAD BEEN PERFORMED THAT REQUIRED THE FWD END OF THE CABLE RUN TO BE LOOSENED.  THE CABLE PROBABLY CAME OFF AT THAT TIME.
